| Model Number |
651001DAR |
| Medical Device Problem Code |
Increase in Pressure (1491)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The cause of the automatt over-inflation is incorrect circulation of the air in the automatt sensor pad (mattress base) due to inner tube damage.The tpu tube (p/n: nmb513) may break over time due to the extruding force of the silicone tube and the external bending force.The membranes of the grommets were punctured.When the grommet membrane is punctured and load is applied on the mattress, air will escape through the punctured membrane, reducing the risk of the automatt over-inflating and the patient's falling.In the complaint at hand, the load was not applied to the mattress (there was no patient involved).This is in line with the instruction for use for nimbus 4 and nimbus professional (649933en): "do not place the patient on the mattress until it is fully inflated and normal operating pressure has been reached." to sum up, the nimbus professional mattress did not meet its specifications since the automatt sensor pad was faulty.No patient was involved when the reported issue occurred.No injury was sustained.The complaint was assessed as reportable due to the mattress over-inflation (the faulty automatt).Section d4: udi: (b)(4).The device is distributed outside the us and no gudid information exists.
Event or Problem Description
The customer notified arjo about the nimbus professional mattress's overinflation.This issue was confirmed during an inspection performed by an arjo engineer.It was found that the mattress was overinflated due to a faulty automatt.There was no indication of patient involvement.No injury was sustained.